Marco Scarsini
Marco Scarsini
Verified email at luiss.it
Title
Cited by
Cited by
Year
On measures of concordance.
M Scarsini
Stochastica: revista de matemática pura y aplicada 8 (3), 201-218, 1984
3321984
A note on stochastic dominance and inequality measures
P Muliere, M Scarsini
Journal of Economic Theory 49 (2), 314-323, 1989
2121989
The newsvendor game has a nonempty core
A Müller, M Scarsini, M Shaked
Games and Economic Behavior 38 (1), 118-126, 2002
1542002
Some remarks on the supermodular order
A Müller, M Scarsini
Journal of Multivariate Analysis 73 (1), 107-119, 2000
1542000
Archimedean copulae and positive dependence
A Müller, M Scarsini
Journal of Multivariate Analysis 93 (2), 434-445, 2005
1492005
Stochastic comparison of random vectors with a common copula
A Müller, M Scarsini
Mathematics of operations research, 723-740, 2001
1452001
A note on comparative downside risk aversion
S Modica, M Scarsini
Journal of Economic Theory 122 (2), 267-271, 2005
1182005
Optimal risk sharing with background risk
RA Dana, M Scarsini
Journal of Economic Theory 133 (1), 152-176, 2007
1112007
Positive value of information in games
B Bassan, O Gossner, M Scarsini, S Zamir
International Journal of Game Theory 32 (1), 17-31, 2003
942003
Monopoly pricing in the presence of social learning
D Crapis, B Ifrach, C Maglaras, M Scarsini
Management Science 63 (11), 3586-3608, 2017
87*2017
Characterization of a Marshall-Olkin type class of distributions
P Muliere, M Scarsini
Annals of the Institute of Statistical Mathematics 39 (1), 429-441, 1987
721987
Stochastic orders and decision under risk
KC Mosler, M Scarsini
Inst of Mathematical Statistic, 1991
691991
Dominance conditions for multivariate utility functions
M Scarsini
Management Science, 454-460, 1988
681988
Some theory of stochastic dominance
K Mosler, M Scarsini
Lecture Notes-Monograph Series, 261-284, 1991
651991
Some notions of multivariate positive dependence
A Colangelo, M Scarsini, M Shaked
Insurance: Mathematics and Economics 37 (1), 13-26, 2005
642005
Linkages: a tool for the construction of multivariate distributions with given nonoverlapping multivariate marginals
H Li, M Scarsini, M Shaked
journal of multivariate analysis 56 (1), 20-41, 1996
631996
Stochastic orders and applications:(a classified bibliography)
K Mosler, M Scarsini
Lecture notes in economics and mathematical systems, 1993
63*1993
Multivariate comonotonicity
G Puccetti, M Scarsini
Journal of Multivariate Analysis 101 (1), 291-304, 2010
622010
On risk aversion with two risks
I Finkelshtain, O Kella, M Scarsini
Journal of Mathematical Economics 31 (2), 239-250, 1999
581999
On information distortions in online ratings
O Besbes, M Scarsini
Operations Research 66 (3), 597-610, 2018
562018
The system can't perform the operation now. Try again later.
Articles 1–20